# SDR AWXA200200079

- Difficulty date: January 25, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 60,607 hours, 48,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  EMERGENCY AFT ESCAPE PATH LIGHTING WAS FOUND TO BE INOPERATIVE. MAINTENANCE TROUBLESHOT AND REPLACED THE EMERGENCY ESCAPE PATH LIGHTING BATTERY PACK AT BS 827.  OPERATIONAL CHECK WAS GOOD.
